On an interval-partitioning scheme

Volume 26 / 1999

Marcel Neuts, Jian-Min Li, Charles Pearce Applicationes Mathematicae 26 (1999), 347-355 DOI: 10.4064/am-26-3-347-355

Abstract

In a recent paper, Neuts, Rauschenberg and Li [10] examined, by computer experimentation, four different procedures to randomly partition the interval [0,1] into m intervals. The present paper presents some new theoretical results on one of the partitioning schemes. That scheme is called Random Interval (RI); it starts with a first random point in [0,1] and places the kth point at random in a subinterval randomly picked from the current k subintervals (1

Authors

  • Marcel Neuts
  • Jian-Min Li
  • Charles Pearce

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image